A Note on the Hilbertfunction of a One-Dimensional Cohen-Macaulay Ring.
Manuscripta mathematica, Tome 16 (1975), pp. 251-260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__16_154344,
author = {J\"urgen Herzog and Rolf Waldi},
title = {A {Note} on the {Hilbertfunction} of a {One-Dimensional} {Cohen-Macaulay} {Ring.}},
journal = {Manuscripta mathematica},
pages = {251--260},
year = {1975},
volume = {16},
zbl = {0316.13011},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__16_154344/}
}
Jürgen Herzog; Rolf Waldi. A Note on the Hilbertfunction of a One-Dimensional Cohen-Macaulay Ring.. Manuscripta mathematica, Tome 16 (1975), pp. 251-260. http://geodesic.mathdoc.fr/item/MM2_1975__16_154344/